The ABC Homeopathy Forum
overdoseI was prescribed Hephar Sulphur for fatigue and tinnitus 30c potency 1 each day for two weeks i felt no improvement and took the pills for another 3 weeks i now feel worse,could taking too many pills be bad for me i stopped taking the hep sulph abour 2 weeks ago but my fatigue is getting worse any suggestions would be great.
freemount on 2009-12-09
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.